Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sore neck. Taken flu shot. Taking medicine for RA. What could it be?

I have had a sore neck for about a month and have been feeling fine otherwise. This past weekend I found myself to have no energy and stayed in bed most of the weekend. I did have a flu shot and I take meds for RA. I m 57 years old. I had to drag myself out of bed this morning and can t wait to get back into bed when i get home. I don t feel sick, what else could it be?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You must consult your Rheumatologist and get done ESR, CRP, Complete blood count.
This feverish feeling could be because of flare up of RA.
Or otherwise if the tests are recently done and are normal or if they come out to be normal then you must take antibiotics and decongestants and anti reflux medications.
fever should not stay long and any infection should not stay.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor